# SDR CA020723005

- Difficulty date: June 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech A24R
- Aircraft time: 2,285 hours
- Engine: Lyc IO360A1A
- Propeller: Mcauly 2D34C9
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bearing
- Part number: MS244625
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSPECTING CONTROL SURFACES, IT WAS NOTICED THAT THE HORIZONTAL STABILATOR HAD AN ABNORMAL FORE / AFT MOVEMENT. UPON DISINSTALLATION, THE HORIZONTAL STAB BUSHINGS AND BEARINGS WERE FOUND TO BE WORN AND THE BOLTS WERE FOUND TO BE CORRODED.
